# SDR SWAA2019011628552

- Difficulty date: January 10, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE PANEL, 9TH RIB CRACKED INBOARD.  R&R RIB IAW DWG.
